Tohoku Mathematical Journal

On normal almost contact structures with a regularity

Akihiko Morimoto

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 16, Number 1 (1964), 90-104.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243735

Digital Object Identifier
doi:10.2748/tmj/1178243735

Mathematical Reviews number (MathSciNet)
MR0163246

Zentralblatt MATH identifier
0135.22103

Subjects
Primary: 53.52
Secondary: 53.80

Citation

Morimoto, Akihiko. On normal almost contact structures with a regularity. Tohoku Math. J. (2) 16 (1964), no. 1, 90--104. doi:10.2748/tmj/1178243735. https://projecteuclid.org/euclid.tmj/1178243735


Export citation

References